# SDR SWIA201743385

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 38,695 hours, 33,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION INFLIGHT. COMPLIED WITH QRH AND RETURN TO FIELD.  DECLARED EMERGENCY.  REMOVED AND REPLACED THE PROXIMITY SENSOR BRACKET IAW AMM. OPS CHECKED GOOD. PERFORMED GEAR SWINGS. OPS CHECKED GOOD.
